Bahsoun2020_Article_VarianceContinuityForLorenzFlo.pdf (416.69 kB)

Variance continuity for Lorenz flows

Download (416.69 kB)
journal contribution
posted on 20.04.2020 by Wael Bahsoun, Ian Melbourne, Marks Ruziboev
The classical Lorenz flow, and any flow which is close to it in the C2-topology, satisfies a Central Limit Theorem (CLT). We prove that the variance in the CLT varies continuously.

Funding

The Leverhulme Trust through the research grant RPG-2015-346

European Advanced Grant StochExtHomog (ERC AdG 320977)

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Annales Henri Poincaré

Volume

21

Pages

1873 - 1892

Publisher

Springer (part of Springer Nature)

Version

VoR (Version of Record)

Rights holder

© The Authors

Publisher statement

This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Acceptance date

13/04/2020

Publication date

2020-05-02

Copyright date

2020

ISSN

1424-0637

eISSN

1424-0661

Language

en

Depositor

Dr Wael Bahsoun. Deposit date: 11 April 2020

Licence

Exports

Logo branding

Categories

Licence

Exports